Note on Arithmetical Progressions with Equal Products of Five Terms.
Elemente der Mathematik, Tome 27 (1972), pp. 11-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141041,
author = {K. Szymiczek},
title = {Note on {Arithmetical} {Progressions} with {Equal} {Products} of {Five} {Terms.}},
journal = {Elemente der Mathematik},
pages = {11--12},
year = {1972},
volume = {27},
zbl = {0225.10011},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141041/}
}
K. Szymiczek. Note on Arithmetical Progressions with Equal Products of Five Terms.. Elemente der Mathematik, Tome 27 (1972), pp. 11-12. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141041/